On a Conjectured Characterization of the Sphere.
Mathematische Annalen, Tome 205 (1973), pp. 211-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__205_162491,
author = {Dimitri Koutroufiotis},
title = {On a {Conjectured} {Characterization} of the {Sphere.}},
journal = {Mathematische Annalen},
pages = {211--218},
year = {1973},
volume = {205},
zbl = {0257.53056},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__205_162491/}
}
Dimitri Koutroufiotis. On a Conjectured Characterization of the Sphere.. Mathematische Annalen, Tome 205 (1973), pp. 211-218. http://geodesic.mathdoc.fr/item/MAN_1973__205_162491/